# SDR ABXA20171121135

- Difficulty date: November 21, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N794AX
- Make and model: Boeing 767281
- Aircraft serial: 23144
- Aircraft time: 57,536 hours, 44,646 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146T12025
- Condition: Corroded
- Location: Bs 1109
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE FORWARD SIDE OF THE FLOOR BEAM CHORD AT FUSELAGE STATION 1109, LBL 46, IN THE AFT LOWER CARGO COMPARTMENT. THE CHORD WAS REPLACED. AIRPLANE WAS GROUNDED.
